# SDR CA000918010

- Difficulty date: August 7, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Boeing 767209
- Aircraft time: 53,434 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Board
- Part number: 285N002821
- Condition: Failed
- Location: Logic Test Card
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) REJECTED TAKEOFF AT 80 KNOTS FOR A FIRE/OVERHEAT SYSTEM FAULT. DISPLAYED ON THE (EICAS) ENGINE INDICATION AND CREW ALERT SYSTEM. (CARGO INDICATION) THE A FAULT CARDS WERE SWAPPED, NIL FIX PROBLEM REPEATED. SUSPECT TO BE THE AFT LOGIC TEST CARD. REPLACED THE AFT LOGIC TEST CARD, TEST PERFORMED AND CHECK SERVICEABLE.
